# SDR UPS00833968

- Difficulty date: September 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT LWR CARGO COMPT STA 1180 L33R FITTING CRACKED.  REMOVED FITTING IAW 51-1-20D, RECEIVED NEW FITTING P/N 3755841-501N PO SP0470 579 RECEIVED DOOR JAMB FITTING DOUBLERS 3755841-5U, LOCATED AND DRILLED NEW  FITTING DOUBLERS IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED FITTING AND FITTING DOUBLERS IAW DC8 SRM 51-1-20D.
